| Catalog Number |
MPH11025HCG |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6), ".The patient's urine sample was tested 3 times with this test strip.The first test was positive (2 lines present) and the following two tests were negative (one line present).Due to facility policy, the patient's routine colonoscopy was cancelled.There was no serious injury and the patient is stable.The patient had regular menstrual cycles and followed up subsequently with her pcp and had a negative serum hcg test.".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on (b)(6), "the patient's urine sample was tested 3 times with this test strip.The first test was positive (2 lines present) and the following two tests were negative (one line present).".